# SDR HEEA079984

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,988 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110324
- Condition: Broken
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ANTENNA BROKEN. SCRAPPED.
